PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 74 | 2 | 299-320
Tytuł artykułu

Representation Type of Posets and Finite Rank Butler Groups

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
74
Numer
2
Strony
299-320
Opis fizyczny
Daty
wydano
1998
otrzymano
1996-11-18
poprawiono
1997-02-26
Twórcy
autor
  • Department of Mathematics, Baylor University, Waco, Texas 76798, U.S.A.
autor
  • Department of Mathematics, Baylor University, Waco, Texas 76798, U.S.A.
Bibliografia
  • D. M. Arnold, Finite Rank Torsion-Free Abelian Groups and Rings, Lecture Notes in Math. 931, Springer, New York, 1982.
  • D. M. Arnold, Representations of partially ordered sets and abelian groups, in: Contemp. Math. 87, Amer. Math. Soc., 1989, 91-109.
  • D. M. Arnold and M. Dugas, Block rigid almost completely decomposable groups and lattices over multiple pullback rings, J. Pure Appl. Algebra 87 (1993), 105-121.
  • D. M. Arnold and M. Dugas, Butler groups with finite typesets and free groups with distinguished subgroups, Comm. Algebra 21 (1993), 1947-1982.
  • D. M. Arnold and M. Dugas, Locally free finite rank Butler groups and near isomorphism, in: Abelian Groups and Modules, Kluwer, Boston, 1995, 41-48.
  • D. M. Arnold and M. Dugas, Representations of finite posets and near-isomorphism of finite rank Butler groups, Rocky Mountain J. Math. 25 (1995), 591-609.
  • D. M. Arnold and C. Vinsonhaler, Finite rank Butler groups: A survey of recent results, in: Abelian Groups, Lecture Notes in Pure and Appl. Math. 146, Marcel Dekker, New York, 1993, 17-41.
  • S. Brenner, Decomposition properties of some small diagrams of modules, Sympos. Math. 13 (1974), 127-141.
  • M. C. R. Butler, A class of torsion-free abelian groups of finite rank, Proc. London Math. Soc. (3) 15 (1965), 680-698.
  • M. C. R. Butler, Torsion-free modules and diagrams of vector spaces, ibid. 18 (1968), 635-652.
  • M. C. R. Butler, Some almost split sequences in torsion-free abelian group theory, in: Abelian Group Theory, Gordon and Breach, New York, 1987, 291-302.
  • M. Dugas and E. Oxford, Near isomorphism invariants for a class of almost completely decomposable groups, in: Abelian Groups, Lecture Notes in Pure and Appl. Math. 146, Marcel Dekker, New York, 1993, 129-150.
  • S. Files and R. Goebel, Gauß' theorem for two submodules, submitted for publication, 1996.
  • L. Fuchs, Infinite Abelian Groups, Vol. II, Academic Press, New York, 1973.
  • E. L. Lady, Nearly isomorphic torsion-free abelian groups, J. Algebra 35 (1975), 235-238.
  • V. V. Plahotnik, Representations of partially ordered sets over commutative rings, Math. USSR-Izv. 10 (1976), 497-514.
  • F. Richman, Isomorphism of Butler groups at a prime, in: Abelian Group Theory and Related Topics (Oberwolfach, 1993), Contemp. Math. 171, 1994, 333-337.
  • D. Simson, Linear Representations of Partially Ordered Sets and Vector Space Categories, Gordon and Breach, Philadelphia, 1992.
  • D. Simson, On representation types of module subcategories and orders, Bull. Polish Acad. Sci. Math. 41 (1993), 77-93.
  • D. Simson, Socle projective representations of partially ordered sets and Tits quadratic forms with applications to lattices over orders, in: Abelian Groups and Modules, Marcel Dekker, New York, 1996, 73-112.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv74i2p299bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.